# SDR 97ZZZX1154

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3285X
- Make and model: Cessna 310L
- Aircraft serial: 310L0135
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube Assy
- Part number: 08421211
- Condition: Broken
- Location: Nlg Linkage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE MAY BECOME BENT DUE TO HIGH AIR SPEED WHEN GEAR IS EXTENDED.  AFTER INITIAL BENDING, TUBE WILL FLEX WITH EACH CYCLE EVENTUALLY BREAKING.  THIS TUBE IS HARD TO INSPECT DUE TO THE LOCATION IN THE A/C.  SUBMITTER SUGGESTED TUBE BE REMOVED AND INSPECTED EACH 2000 HOURS.
